# SDR CALA2018021600637

- Difficulty date: February 13, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 30,002 hours, 17,041 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323258620000
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SHEAR TIE AT FORWARD FACE OF FRAME 29, FOUND OUT OF LIMITS IAW 51-73-11-001.  REMOVED AND REPLACED THE SHEAR TIE IAW  SRM 51-72-11-911-001.
